Research ArticleOpen accessIn the keywordsBurr-X Model Estimate using Bayesian and non-Bayesian ApproachesAbdullah Y. Al-HossainJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 6 May 2016 · 7,210 accessesView PDFCite
8 results for “Bayes Estimator”
Set a search alertResearch ArticleOpen accessIn the abstractStatistical Inferences of the Rest Lifetimes of Ball Bearings' Residual Lifetimes Based on Rayleigh Residual Type II Censored DataGhassan K. Abufoudeh, Omar M. Bdair, Raed R. Abu AwwadJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 1 Aug 2016 · 7,161 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation for Unknown Parameters of the Burr Type-XII Distribution Based on an Adaptive Progressive Type-II Censoring SchemeMontaser M. AmeinJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 29 Apr 2016 · 7,306 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn The Estimation of Survival Function and Parameter Exponential Life Time DistributionHadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,065 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of Estimators of Dispersion MatrixNarges AbbasiJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 31 Dec 2008 · 6,732 accessesView PDFCite
Research ArticleOpen accessIn the abstractConfidence Intervals for Signal to Noise Ratio of a Poisson DistributionFlorence George, B.M. Golam KibriaCurrent Research in Biostatistics, Vol. 2, Issue 2 · 19 Sep 2012 · 13,909 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA Comparison of the Bayesian and Other Methods for Estimation of Reliability Function for Burr-XII DistributionSafaa Ali Nasir, Nashaat Jaisam Al-AnberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 27 Dec 2011 · 7,852 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordComparison of the Bayesian and Maximum Likelihood Estimation for Weibull DistributionAl Omari Mohammed Ahmed, Hadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 10,955 accessesView PDFCite